Text Size
Smaller
Bigger

Tinnitus after stopping marijuana

answered 10:41 AM EST, Tue December 15, 2015
I quit marijuana 2 weeks ago and my tinnitus is through the roof. When will it go away?

Dr. Stuart Shipko Says...

This is a pretty uncommon symptom, and I don't think that the phenomenon has ever been studied.  It is so uncommon that I went online to see if anyone was posting their experiences on marijuana withdrawal tinnitus.  People have reported withdrawal related tinnitus.  From what I could learn from the posts, it looks like it takes a few months for the tinnitus to resolve.  Tinnitus is an extremely common symptom and can result from a variety of medical conditions and medications.  It would probably be a good idea to see your doctor to make sure that the tinnitus is not due to an unrelated medical condition.

Related Expert Answers:

Email It Send this page Print It Print friendly page Subscribe Subscribe to this topic category

Page last updated Dec 15, 2015

Call Now for
Rehab Options
Insurance Accepted
(Except Medicare)

Join Thousands of Readers

who receive our weekly recovery newsletter.

Addictions: Featured Experts
All Experts

This website is certified by Health On the Net Foundation. Click to verify. This site complies with the HONcode standard for trustworthy health information:
verify here.